Metrics

From
A Certain Type of Regular Diophantine Triples and Their Non-Extendability by Özen ÖZER Turkish Journal of Analysis and Number Theory. 2019, 7(2), 50-55 doi:10.12691/tjant-7-2-4
Views
2487
Html 2271
Abstract 216
14 April 2019 (publication date) through 30 October 2020 *
8.97 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1136
PDF223
Epub265
XML219
PPT279
Figures84
Tables66
Export: 667
RIS189
BibTex237
Endnote241
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com